MathSciNet Relay Station
MathSciNet bibliographic data
MR2232420 35Q53 (35Q51 37K40)
Zayed, E. M. E.; Abourabia, A. M.; Gepreel, Khaled A.; El Horbaty, M. M. On the rational solitary wave solutions for the nonlinear Hirota-Satsuma coupled KdV system. Appl. Anal. 85 (2006), no. 6-7, 751–768.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement